Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 63, NWS Austin/San Antonio, TX

May 3, 2019Blanco County, Gillespie County, Kendall County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 3, 2019, 4:36 PM CDT for Blanco County, Gillespie County, Kendall County, Texas. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2019, 4:36 PM CDT (21:36 UTC)
Expired
May 3, 2019, 5:15 PM CDT
In force
39 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blanco County, TX, Gillespie County, TX, Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 79 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 5:04 PM CDTHAIL 1.753 Sse Lbj State Park, TXTIME OF EVENT ESTIMATED WITH RADAR.
May 3, 5:13 PM CDTHAIL 11 Ese Hye, TXREPORT THROUGH MPING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 4:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 9.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2019-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2019-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
478 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

625 
WUUS54 KEWX 032136
SVREWX
TXC031-171-259-032215-
/O.NEW.KEWX.SV.W.0063.190503T2136Z-190503T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
436 PM CDT Fri May 3 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  West central Blanco County in south central Texas...
  Southeastern Gillespie County in south central Texas...
  North central Kendall County in south central Texas...

* Until 515 PM CDT.

* At 436 PM CDT, a severe thunderstorm was located near Luckenbach,
  or 13 miles southeast of Fredericksburg, moving northeast at 15
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Stonewall, Flugrath, Luckenbach, Cain City, Rocky Hill, LBJ State
  Park, Bankersmith, Rocky Creek, Hye, Blumenthal, Albert, Grapetown
  and LBJ National Historical Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 3002 9876 3020 9887 3041 9856 3013 9838
TIME...MOT...LOC 2136Z 239DEG 13KT 3012 9873 

HAIL...1.00IN
WIND...60MPH
 
$$

RUNYEN
2 follow-up statements
528 
WWUS54 KEWX 032156
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
456 PM CDT Fri May 3 2019

TXC031-171-259-032215-
/O.CON.KEWX.SV.W.0063.000000T0000Z-190503T2215Z/
Blanco TX-Gillespie TX-Kendall TX-
456 PM CDT Fri May 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR WEST CENTRAL BLANCO...SOUTHEASTERN GILLESPIE AND NORTH CENTRAL
KENDALL COUNTIES...

At 455 PM CDT, a severe thunderstorm was located near Albert, or 14
miles west of Blanco, moving northeast at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Stonewall, Flugrath, Rocky Creek, Hye, Albert, LBJ State Park and LBJ
National Historical Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3005 9866 3020 9876 3041 9856 3013 9838
TIME...MOT...LOC 2155Z 239DEG 13KT 3016 9866 

HAIL...1.75IN
WIND...60MPH
 
$$

RUNYEN
953 
WWUS54 KEWX 032203
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
503 PM CDT Fri May 3 2019

TXC031-171-259-032215-
/O.CON.KEWX.SV.W.0063.000000T0000Z-190503T2215Z/
Blanco TX-Gillespie TX-Kendall TX-
503 PM CDT Fri May 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR WEST CENTRAL BLANCO...SOUTHEASTERN GILLESPIE AND NORTHEASTERN
KENDALL COUNTIES...

At 502 PM CDT, a severe thunderstorm was located near Albert, or 9
miles west of Blanco, moving northeast at 20 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Stonewall, Flugrath, Rocky Creek, Hye, Albert, LBJ State Park and LBJ
National Historical Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3006 9863 3019 9871 3041 9856 3013 9838
TIME...MOT...LOC 2202Z 245DEG 19KT 3015 9857 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
 
$$

RUNYEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 2:46 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 3, 2:46 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
246 PM CDT Fri May 3 2019

.SHORT TERM (Tonight through Saturday Night)...
We'll take "All Scales of Motion" for $500 today across South
Central Texas. Fortunately, the variety of forcings from local and
low (boundaries) to region-wide and high (shortwave trough and jet
streak exit region) have dissipated into the background regime or are
consistent enough to settle into a climatologically-favorable
morphology for this afternoon through tomorrow morning. The 12Z
NAM/GFS/ECMWF and more recent TTech WRF/HRRR/HREF runs are in general
agreement with that evolution, from isolated to scattered storms
moving from West Texas and Mexico into the Rio Grande Plains this
afternoon, to an eventual merging of cold pools and an MCS rolling
though the southeastern 1/2 of the area. Some supercells are
possible through early evening before the cold pools merge.

The greatest severe threat will be damaging wind, with lesser threat
of large hail and a very small chance for a tornado or two. The
prime severe threat area will be near supercells along the Rio Grande
through about 7-8 pm, then transitioning to along and east of I-35 by
10-11 pm. Of special concern area is along and south of U.S. 90 from
Uvalde to San Antonio to Gonzales, where the models indicate the
highest damaging wind threat. Rainfall amounts will be spotty in the
west, from 1/10 inch up to one inch. Locations in the middle should
see 1/4 to one inch, and locations along and east of I-35 1 to 2
inches. A few spots east of I-35 may see up to 4 inches. Some minor
flash flooding is possible due to the rain/runoff from storms earlier
today, in addition to the storms expected tonight.

The good news is the shortwave trough will move east and a rapid
clearing/drying trend from west to east will occur on Saturday. Rain
should be over by midday except for all but the far eastern coastal
plains, and rain should end there by mid-afternoon. Some fog is
likely late Saturday night along and east of I-35, but that will be
addressed by later forecasts when the clearing trend and near-ground
wetness after the rain are more evident.

&&

.LONG TERM (Sunday through Friday)...
Sunday is the day for outdoor activity for the next week, with low-
amplitude ridging is over the area. Temperatures will be seasonal and
relative humidity fairly low after daytime heating dissipates
morning fog.

The longwave pattern will become increasingly favorable for severe
storms and heavy rain as next week progresses, with a large and
digging western U.S. trough, and a strengthening Jet Stream across
northern Mexico and into Texas. Shortwave troughs will eject out of
the longwave trough every 24-36 hours to provide the primary lift. At
this time, Monday, Wednesday, and Friday appear to be the days with
the best chances for rain. The chances for severe storms will
increase for Wednesday and Friday as the shortwave troughs are deeper
and the boundary layer has more time to moisten and increase
instability. Friday is of the highest concern, as a cold front
appears to stall from west to east across our area. Diffluent
1000-500 mb thickness over our area points to slow-moving, stalling,
or possibly even back-building convection. Combined with echo
training along the front, that is a recipe for very heavy rain and
significant flash and river flooding. While at this forecast range
details are variable and fuzzy, pay attention to the how the forecast
evolves through the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              64  80  62  83  66 /  70  20   0   0   0
Austin Bergstrom Intl Airport  64  80  61  83  64 /  70  20   0   0   0
New Braunfels Muni Airport     64  80  61  83  64 /  80  20   0   0   0
Burnet Muni Airport            61  78  60  81  64 /  60  10   0   0   0
Del Rio Intl Airport           64  85  65  85  68 /  60  10   0  -   30
Georgetown Muni Airport        63  79  60  83  65 /  70  20   0   0   0
Hondo Muni Airport             63  83  62  85  66 /  80  10   0   0  -
San Marcos Muni Airport        64  80  61  83  64 /  80  20   0   0   0
La Grange - Fayette Regional   66  82  63  85  66 /  80  30   0   0   0
San Antonio Intl Airport       64  81  63  84  66 /  60  10   0   0   0
Stinson Muni Airport           65  81  63  84  67 /  70  10   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...BMW
Short-Term/Long-Term...Zeitler
Public Service/Data Collection...EWilliams
Hazardous weather outlook, May 3, 3:43 AM CDT, 12 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
343 AM CDT Fri May 3 2019

TXZ171>173-183>194-202>209-217>225-228-040845-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
343 AM CDT Fri May 3 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

There is a slight risk of severe storms for most of South-Central
Texas today into tonight. Large hail and damaging winds are the
main threats, however, isolated tornadoes are possible. Locally
heavy rainfall amounts of 1 to 2 inches could lead to minor
flooding, especially across areas that have received heavy rains
recently.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 3, 10:36 AM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1036 AM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HAIL             7 NNE HALLETTSVILLE     29.55N 96.91W
05/03/2019  E1.25 INCH       LAVACA             TX   PUBLIC

            OWNER OF A FARM ALONG HWY 77 REPORTED HAIL
            BIGGER THAN QUARTERS NORTH OF HALLETTSVILLE.

&&
Local storm report, May 3, 12:34 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1234 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HAIL             7 NNE HALLETTSVILLE     29.55N 96.91W
05/03/2019  E1.25 INCH       LAVACA             TX   PUBLIC

            OWNER OF A FARM ALONG HWY 77 REPORTED HAIL
            BIGGER THAN QUARTERS NORTH OF HALLETTSVILLE.

0950 AM     HAIL             7 NNE HALLETTSVILLE     29.54N 96.91W
05/03/2019  E1.00 INCH       LAVACA             TX   PUBLIC

            OWNER OF CURTS CARPETING AND DESIGN CENTER
            NORTH OF HALLETTSVILLE REPORTED QUARTER SIZE
            HAIL AT HER HOME, 2 MILES NORTH OF THEIR
            BUSINESS.

0949 AM     HAIL             1 NNW HALLETTSVILLE     29.46N 96.95W
05/03/2019  E0.75 INCH       LAVACA             TX   CO-OP OBSERVER

            RECEIVED REPORT OF PENNY SIZE HAIL JUST
            NORTH OF HALLETTSVILLE. HEAVIER STORM CORE
            PASSED NORTH OF THIS LOCATION.

0907 AM     TORNADO          5 WNW LA GRANGE         29.92N 96.95W
05/03/2019                   FAYETTE            TX   LAW ENFORCEMENT

            REPORTS OF DAMAGE TO MULTIPLE INDUSTRIAL
            BUILDINGS ALONG HWY 71.

0900 AM     HEAVY RAIN       3 NE MULDOON            29.85N 97.04W
05/03/2019  M2.70 INCH       FAYETTE            TX   MESONET

            MESONET STATION MLDT2 BUCKNERS CREEK NEAR
            MULDOON REPORTED 2.70 INCHES IN 1 HOUR.

0820 AM     TORNADO          6 ENE FLATONIA          29.73N 97.01W
05/03/2019                   FAYETTE            TX   LAW ENFORCEMENT

            CONFIRMED VIA FAYETTE COUNTY LAW
            ENFORCEMENT. REPORTS OF DAMAGE.

1025 PM     HAIL             1 SSW ROUGH CANYON RECR 29.56N 100.98W
05/02/2019  E2.75 INCH       VAL VERDE          TX   PUBLIC

            TIME ESTIMATED USING RADAR.

1024 PM     HAIL             3 WSW ROUGH CANYON RECR 29.56N 101.03W
05/02/2019  E2.00 INCH       VAL VERDE          TX   PUBLIC

0920 PM     TORNADO          9 NE COMSTOCK           29.79N 101.09W
05/02/2019                   VAL VERDE          TX   STORM CHASER

            STORM CHASER REPORTED A TORNADO
            APPROXIMATELY 9 MILES NORTHEAST OF COMSTOCK.

0656 PM     FLASH FLOOD      10 SW FREDERICKSBURG    30.19N 99.00W
05/02/2019                   GILLESPIE          TX   LAW ENFORCEMENT

            FLOODING OCCURRING ON SH16 SOUTHWEST OF
            FREDERICKSBURG.

0654 PM     FLASH FLOOD      FREDERICKSBURG          30.27N 98.87W
05/02/2019                   GILLESPIE          TX   LAW ENFORCEMENT

            SEVERAL LOW WATER CROSSINGS FLOODED IN
            FREDERICKSBURG.

&&

CVP
Special weather statement, May 3, 3:12 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
312 PM CDT Fri May 3 2019

TXZ183-032115-
Val Verde TX-
312 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VAL VERDE COUNTY
UNTIL 415 PM CDT...

At 310 PM CDT, Doppler radar was tracking a strong thunderstorm near
Comstock, moving east at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Comstock, Loma Alta, Devils River State Natural Area Del Norte,
Pafford Crossing, Vinegarone and State Highway 163 and U.S. Highway
277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 2966 10120 2983 10123 3013 10072 2961 10071
TIME...MOT...LOC 2010Z 260DEG 17KT 2976 10113

PLATT
Special weather statement, May 3, 4:14 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
414 PM CDT Fri May 3 2019

TXZ218-228-032200-
Dimmit TX-Zavala TX-
414 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DIMMIT AND SOUTH
CENTRAL ZAVALA COUNTIES UNTIL 500 PM CDT...

At 412 PM CDT, Doppler radar was tracking a strong thunderstorm near
Winter Haven, or near Carrizo Springs, moving northeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Carrizo Springs, Chula Vista-River Spur, Brundage, Winter Haven,
Las Colonias and Farm to Market Road 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2849 9978 2856 9990 2881 9972 2862 9949
TIME...MOT...LOC 2112Z 224DEG 17KT 2858 9979

PLATT
Special weather statement, May 3, 4:21 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
421 PM CDT Fri May 3 2019

TXZ183-032200-
Val Verde TX-
421 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL VAL VERDE COUNTY
UNTIL 500 PM CDT...

At 419 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Pandale. Another strong thunderstorm was located
8 miles west of Juno. Both of these storms are moving east at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Juno and State Highway 163.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3029 10086 3015 10086 3003 10139 3029 10149
TIME...MOT...LOC 2119Z 268DEG 25KT 3028 10134

PLATT
Special weather statement, May 3, 4:30 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
430 PM CDT Fri May 3 2019

TXZ184-032215-
Edwards TX-
430 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDWARDS COUNTY UNTIL
515 PM CDT...

At 428 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Carta Valley, or 19 miles east of Loma Alta, moving
east at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Rocksprings, Devil's Sinkhole State Natural Area and Farm to Market
Road 674.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3009 10006 2989 10001 2989 10002 2985 10002
      2985 10003 2980 10001 2979 10003 2976 10003
      2971 10052 2989 10058
TIME...MOT...LOC 2128Z 253DEG 21KT 2983 10047

PLATT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:12 PM CDTSpecial Weather StatementEWXVal Verde48 min
May 2, 7:37 PM CDTSevere Thunderstorm WarningEWXVal Verde83 min
May 2, 8:00 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 2, 8:19 PM CDTSevere Thunderstorm WarningEWXVal Verde86 min
May 2, 8:41 PM CDTTornado WarningEWXVal Verde22 min
May 2, 8:57 PM CDTSevere Thunderstorm WarningEWXDimmit, Zavala63 min
May 2, 8:59 PM CDTSevere Thunderstorm WarningEWXVal Verde61 min
May 2, 9:19 PM CDTTornado WarningEWXVal Verde26 min
May 2, 9:34 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde26 min
May 2, 9:58 PM CDTSevere Thunderstorm WarningEWXVal Verde62 min
May 2, 9:58 PM CDTSevere Thunderstorm WarningEWXDimmit41 min
May 2, 10:46 PM CDTAreal Flood AdvisoryEWXVal Verde6 hr
May 2, 10:56 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde64 min
May 2, 11:29 PM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 2, 11:49 PM CDTSpecial Weather StatementEWXBurnet41 min
May 3, 12:00 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde75 min
May 3, 12:34 AM CDTAreal Flood AdvisoryEWXKinney, Maverick3 hr
May 3, 1:32 AM CDTRiver Flood WarningEWXVal Verde7 hr
May 3, 1:42 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde78 min
May 3, 2:38 AM CDTSpecial Weather StatementEWXDimmit37 min
May 3, 2:58 AM CDTSpecial Weather StatementEWXKinney32 min
May 3, 3:23 AM CDTAreal Flood AdvisoryEWXBurnet3 hr
May 3, 5:19 AM CDTAreal Flood AdvisoryEWXBexar3 hr
May 3, 7:22 AM CDTTornado WarningEWXDeWitt23 min
May 3, 7:25 AM CDTTornado WarningEWXFayette35 min
May 3, 7:45 AM CDTSpecial Weather StatementEWXDeWitt60 min
May 3, 8:08 AM CDTSpecial Weather StatementEWXFayette67 min
May 3, 8:33 AM CDTTornado WarningEWXFayette27 min
May 3, 8:40 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca2 hr
May 3, 8:59 AM CDTTornado WarningEWXFayette31 min
May 3, 9:14 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca46 min
May 3, 9:20 AM CDTTornado WarningEWXFayette40 min
May 3, 9:37 AM CDTTornado WarningEWXLavaca38 min
May 3, 9:57 AM CDTSevere Thunderstorm WarningEWXLavaca48 min
May 3, 3:12 PM CDTSpecial Weather StatementEWXVal Verde63 min
May 3, 4:14 PM CDTSpecial Weather StatementEWXZavala46 min
May 3, 4:21 PM CDTSpecial Weather StatementEWXVal Verde39 min
May 3, 4:30 PM CDTSpecial Weather StatementEWXEdwards45 min
May 3, 4:35 PM CDTSevere Thunderstorm WarningEWXVal Verde55 min
May 3, 4:46 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall119 min
May 3, 5:05 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde55 min
May 3, 5:10 PM CDTSpecial Weather StatementEWXWilliamson35 min
May 3, 5:14 PM CDTSevere Thunderstorm WarningEWXBlanco46 min
May 3, 5:21 PM CDTSevere Thunderstorm WarningEWXEdwards, Real54 min
May 3, 5:26 PM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall11 hr
May 3, 5:29 PM CDTSpecial Weather StatementEWXGillespie46 min
May 3, 5:34 PM CDTSpecial Weather StatementEWXTravis26 min
May 3, 5:48 PM CDTSpecial Weather StatementEWXGillespie42 min
May 3, 5:58 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays47 min
May 3, 6:00 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney45 min
May 3, 6:01 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
May 3, 6:10 PM CDTFlash Flood WarningEWXGillespie3 hr
May 3, 6:16 PM CDTAreal Flood AdvisoryEWXDimmit3 hr
May 3, 6:26 PM CDTFlash Flood WarningEWXHays, Travis11 hr
May 3, 6:27 PM CDTSevere Thunderstorm WarningEWXReal63 min
May 3, 6:29 PM CDTSpecial Weather StatementEWXGillespie46 min
May 3, 6:40 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney37 min
May 3, 6:43 PM CDTSevere Thunderstorm WarningEWXHays, Travis62 min
May 3, 6:54 PM CDTSpecial Weather StatementEWXBandera, Kendall51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.